Headache on carboplatin

As many of you know I'm on that journey again with Carboplatin. Just wondered if headaches are ok... had one last ight ut eventually went with paracetamol. And again when I woke but passed when I got up and did my ususal bits. but it's back is it ok just to keep taking paracetamol to get rid of it I'm sure it's nothing to be worried about Feel fine otherwise no sickness temperature double vision etc. x

8 Replies

oldestnewest
  • I would mention it to your onc or cns.... I had increased headaches but my onc wasn't really bothered .... gave a flippent remark saying it is highly unlikely you have Brain cancer ... well I Didn't think I had but thanks for that!!! I would try to keep hydrated and drink lots of water 🤗

  • I had Carbo a week ago. I've had the odd little headache at night. Had one last night. I wouldn't worry. Xxxx

  • I've had a few headaches on carbo especially a day or to after infusion

    Drink plenty of water and I've took the odd couple of paracetamol .

    Hope your doing ok x

  • Thank you. Had a walk with dogs to keep bowels moving lol... Just started feeling sick so took tablet ..the edge has gone but think I'll be sick sometime in next 3 weeks lovely!!! Drinking plenty though food not so keen. xx

  • Hi I had the same too.., drank loads of water, took Paracetamol and rested.. it's a side-effect or one of many... big hug Love Michelle x💐

  • I would call chemo help line it could be your blood pressure

    LA xx

  • I have been checking BP and all ok. Phew !! Head not half as bad today . Hoping you are ok? xx

  • Yes, I had headaches on Carbo. I took a couple of paracetamol and found that did the trick. After a couple of treatments, the headaches stopped. Hope this happens for you too.

    Jenny

You may also like...